# SDR AU970609

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mount
- Part number: 9572402
- Condition: Loose
- Location: Gear Attach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION ACTUATOR MOUNTING BRACKET SEPARATED FROM CHANNEL PNO 95599-02 DUE TO INCORRECT RIVETS - AIRCRAFT HAD BEEN REPAIRED APPROXIMATELY 800 HOURS PREVIOUSLY -PERSONNEL/MAINTENANCE ERROR
